# SDR UALA2011122807134

- Difficulty date: December 27, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 67,925 hours, 25,040 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 285N001132
- Part serial: 16
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 6500 FT LE DEVICES WOULD NOT EXTEND.  RETRACTED FLAPS ELECTRICALLY. SELECTED ALTERNATE TO MOVE FLAPS WITH NO L/E MOVEMENT.  REPLACED FSEU-2 PER MM, SYSTEM OPERATES.
